|drugs for mental condition
Oct 15, 2006
I was recently diagnosed with a VL of 7,000 and CD4 at 426. Currently not on HIV meds, but just changed drugs for my bipolar condition.
I'm levomepromazine, diazepam and promethazine hydrochloride. Have noted changes in my skin, dry mouth and swollen eyelids. Im probably changing to Zyprexa in a month or 2, due to insurance issues.
Can I take this meds? Will they affect my general state or the HIV disease progression?
| Response from Dr. Horwath
I don't know what your diagnosis is, so I can't comment on what are the correct psychiatric medications for you. However, if your doctor switches you to Zyprexa, there is no specific safety concern that you should have with regard to your HIV meds. You should know that Zyprexa can cause weight gain and you should have your blood sugar and weight monitored while taking this drug.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of HIV Transmission From Topping Without Condom
- Risks Of Contracting HIV From Fingering Stripper
- Unprotected Oral Sex Without Ejaculation And HIV Transmission Risk
- What Is The Risk Of Getting AIDS From Masturbation?
- Could Loose Stool Be A Sign Of Primary HIV Infection
- Flu Symptoms During Window Period
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.